# SDR DALA2024111510980

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 85,550 hours, 20,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 ON CABIN WALKTHROUGH FOUND ROWS 18-26 DEF AISLE ILLUMINATION EMERGENCY LIGHTS ON AND WOULD NOT EXTINGUISH. CORRECTIVE ACTION: T/S PER B757 WDM 33-51-13. R/R RELAY K10570 AND BATTERY PACK/ POWER SUPPLY. FOUND AFT F/A PANEL TEST SWITCH ON, TURNED OFF, EMERGENCY LIGHTS TEST OK REF B757 AMM 33-51. (6638697)
